系统科学与数学
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
系统科学与复杂性 英文版  
   
   
高级检索 »  
系统科学与数学  2012, Vol. 32 Issue (10): 1180-1192    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
变量带误差系统的递推辨识:从线性到非线性系统
陈翰馥,牟必强
中国科学院数学与系统科学研究院系统科学研究所系统控制重点实验室, 北京100190
RECURSIVE IDENTIFICATION FOR ERRORS-IN-VARIABLES SYSTEMS: FROM LINEAR TO NONLINEAR SYSTEMS
CHEN Han-Fu, MU Biqiang
Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190
 全文: PDF (373 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 介绍变量带误差(EIV)系统的递推辨识方法.在引言中扼要介绍了EIV系统辨识的现状后,分别对多变量线性EIV系统及EIV Hammerstein 系统给出了递推辨识算法,并给出条件使这些估计以概率1收敛到真值.最后提出了一些值得进一步研究的问题.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词:   
Abstract: The recursive identification methods for errors-in-variables (EIV) systems are described in the paper. After briefly introducing the current status of  dentification for EIV systems, the recursive identification algorithms for the multivariate linear EIV system as well as for the EIV Hammerstein system are presented. The conditions guaranteeing the strong consistency of the estimates given by the algorithms are demonstrated. Finally, some remarks on problems for future research are pointed out.
Key words:   
引用本文:   
. 变量带误差系统的递推辨识:从线性到非线性系统[J]. 系统科学与数学, 2012, 32(10): 1180-1192.
. RECURSIVE IDENTIFICATION FOR ERRORS-IN-VARIABLES SYSTEMS: FROM LINEAR TO NONLINEAR SYSTEMS[J]. Journal of Systems Science and Complexity, 2012, 32(10): 1180-1192.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 系统科学与数学编辑部   E-mail: jssms@iss.ac.cn
京ICP备05002806号-8